# SDR 2001UALA01711

- Difficulty date: August 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 10,145 hours, 3,566 cycles
- Engine: Pwa PW4052
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Wheel Well
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE DETECTION WILL NOT TEST.
